# SDR 2002UALA01346

- Difficulty date: August 25, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STATION 720-740 IS CORRODED ON TOP SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SUPPORT.
